# SDR UPS00231602

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ASE, COCKPIT EMERGENCY EXIT IND ONE FILAMENT INOP.  RELAMPED EMERGENCY EXIT LIGHT IN COCKPIT FROM AIRCRAFT SPARE STOWAGE.
